Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 22, 2003, 9:07 PM EDT. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2003, 9:07 PM EDT (01:07 UTC)
- Expired
- Aug 22, 2003, 10:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 22, 3:00 PM EDT, 6 hours 7 minutes earlier.
Area forecast discussion, Aug 22, 3:00 PM EDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EDT FRI AUG 22 2003 CDFNT IS SET TO MOV THRU THE CWA THIS EVE NW/ARND OR A BIT AFTER MIDNITE SE...INGREDIENTS HAVE BEEN PREV DISCUSSED AND CONVTN IS IN THE PROCESS OF FORMING...BEST ACTIVITY WAS JUST N OF OUR AREA AT 230 PM. FIRST PD WL DEAL WITH THE END GAME AS SVR TSTM WATCH IS IN PLACE FOR ALL OF THE CWA. WL LEAVE IN A REST OF THE AFTN PD FOR THE NWRN ZONES...FIGURING THE STG TSTMS WL REDUCE TO SCT SHWRS BY ABOUT DARK ...AND END OF WATCH...THERE. OVR CNTRL AND SRN ZONES WL CONT WITH THE PROGRAM AS PREV...WITH CHC SVR TSTMS INTO THE EVE...TIL ARND MIDN SRN ZONES...WITH SHWRS ENDING A FEW HRS THRFTR. LESS UNCOMFORTABLE AIRMASS WL MOVE OVR THE REGION LATE TNGT AND SAT...WITH CLDS GRDLY DCRSG FM NW TO SE OVRNGT AND SAT MRNG. NO WX IN GRIDS AFT LATE TNGT...UNTIL NEXT FNT WHICH MRF AND EXTDD GUID SHOW MOVG THRU THE CWA WED. I GUESS THERE/S A QUESTION AS TO WHETHER THERE/LL BE ENUF MSTR/INSTABY TO SET OFF MUCH CONVTN WED...AND AS FNT STALLS TO OUR S AND E THU AND FRI WITH WAVES RIDING NE ALG IT...EXTDD GUID PAINTS SOME POPS FOR US...SO WE/LL INCLUDE A SLGT CHC OF AFTN/EVE RW/TRW...THINKING ANY PCPN MAY BE DIURNALLY MODULATED. TEMPS...MOS GUIDANCE IS CLOSE AND WAS ACCEPTED WITH MINOR MODIFICATIONS DAY TO DAY. ALTHO GRADIENT INCRSES A BIT SAT INTO SAT NITE...WL LEAVE WAVES BLO 5 FT...SO NO SCA AT THIS TIME. MPO 56 76 48 74 / 50 0 0 0 ABE 61 83 53 78 / 50 0 0 0 RDG 63 84 54 80 / 50 0 0 0 PHL 68 85 60 82 / 50 0 0 0 12N 60 81 52 78 / 50 0 0 0 SMQ 64 84 55 80 / 50 0 0 0 TTN 66 84 56 81 / 50 0 0 0 MIV 66 83 55 80 / 50 10 0 0 ACY 68 81 62 79 / 50 10 0 0 ILG 67 83 58 81 / 50 0 0 0 DOV 68 83 59 79 / 50 10 0 0 GED 68 83 58 80 / 50 10 0 0 ESN 69 83 60 79 / 50 10 0 0 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. MARINE...NONE.
Hazardous weather outlook, Aug 22, 5:45 AM EDT, 15 hours 22 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-221130- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 545 AM EDT FRI AUG 22 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE, AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AN EXCESSIVE HEAT ADVISORY IS IN EFFECT FOR HIGHLY URBANIZED AREAS IN AND AROUND PHILADELPHIA FOR TODAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY FOR THIS AFTERNOON AND THIS EVENING. IOVINO
In the hours before
Local storm report, Aug 22, 8:04 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 PM EDT FRI AUG 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0537 PM WRIGHTSTOWN NJ 0.75 IN HAIL
08/22/03 BURLINGTON
0715 PM WINTERTHUR DE WIND DAMAGE
08/22/03 NEW CASTLE TREES DOWN ALONG RT. 52
0725 PM ELKTON MD WIND DAMAGE
08/22/03 CECIL TREES DOWNLocal storm report, Aug 22, 9:01 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT FRI AUG 22 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0537 PM WRIGHTSTOWN NJ 0.75 IN HAIL
08/22/03 BURLINGTON
0715 PM WINTERTHUR DE WIND DAMAGE
08/22/03 NEW CASTLE TREES DOWN ALONG RT. 52
0725 PM ELKTON MD WIND DAMAGE
08/22/03 CECIL TREES DOWN
0817 PM PITMAN NJ WIND DAMAGE
08/22/03 GLOUCESTER TREES/WIRES DOWN
0817 PM CLAYTON NJ WIND DAMAGE
08/22/03 GLOUCESTER TREES/WIRES DOWN
0817 PM WASHINGTON TWP NJ WIND DAMAGE
08/22/03 MORRIS TREES/WIRES DOWNThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:02 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester | 43 min |
| Aug 22, 9:04 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 41 min |
| Aug 22, 9:23 PM EDT | Special Marine Warning | PHI | 67 min | |
| Aug 22, 9:45 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 45 min |
| Aug 22, 10:08 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 22, 10:08 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 22, 8:04 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 26 min |
| Aug 22, 9:37 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 38 min |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.